# SDR 20000515AP004

- Difficulty date: August 20, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: BAC1493577
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT INTERCOSTAL WEB HAS APPROX .25 INCH CRACK AT FORWARD END JUST AFT OF BS 400 BL 0.  REMOVED INTERCOSTAL WEB.  FABRICATED AND INSTALLED NEW WEB IAW SRM 51-30-2 PAGE 2, 51-10-1 PAGE 4.  (M)
